Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Warning!! If you are on Wellbutrin READ THIS SMMM

Posted by redscarlet on November 17, 2005, at 18:07:14

In reply to Warning!! If you are on Wellbutrin READ THIS, posted by SMMM on November 17, 2005, at 9:41:53

I had to stop taking Wellbutrin due to it was increasing my heart rate. It was so bad I couldn't even walk up one flight of stairs without having to lay down and catch my breath and wait for my heart rate to settle down !
Once I got off the Wellbutrin I was fine, my normal heart rate was back.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:redscarlet thread:579593
URL: http://www.dr-bob.org/babble/20051112/msgs/579766.html